# SDR DALA13056790176

- Difficulty date: October 2, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 105,186 hours, 15,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE KEELBEAM ACCESS PANEL 149AL, RT AFT ANCHOR NUT METAL STRIP DETACHED.  REPAIRED IAW ERA 515565-14, REV.
